MathSciNet Relay Station
MathSciNet bibliographic data
MR1622101 (99g:11038) 11D25 (11D09)
Walsh, P. G. On two classes of simultaneous Pell equations with no solutions. Math. Comp. 68 (1999), no. 225, 385–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement